Health knowledge made personal
Join this community!
› Share page:

Can I instantly stop Risperidone?


Posted by jeri

 
Answers (2)
Sort by: Newest first | Oldest first
It depends on the dosage that you are taking.  You should work with your doctor about how if it is the best thing for you to do and to follow your doctor's recommendations.  You can create other bigger problems with stopping most medications at once, usually they need to be slowly reduced.

Clueless is absolutely right. Have your doctor create a plan to ease you off (titrate down) to avoid negative side effects or health threats. Good luck.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: